# SDR FDEA201103090924

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,854 hours, 28,356 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT WINDSHEAR WARNING ON APPROACH TO RWY 14, MISSED APPROACH WITH FIREWALL POWER AT 640MSL & WENT TO CLIMB AT 1100MSL.  NO ENGINE PAREMETERS OBSERVED.  ANALYSIS CONFIRMED THE NR 1 & NR 3 ENG EGT, N1 & N2 WERE WITHIN LIMITS.  NR 2 ENG EXPERIENCED & EGT OVERTEMP OVER 630 DEGREES C FOR APPROX 29 SECOND IAW REF 5.  1 & NR 3 DID NOT EXCEED EGT, N1, OR N2 OPERATION LIMITS.  BORESCOPE OF HOT SECTION, & 1ST STAGE TURBINE REF MM 72-00-00, INSPECTION CHECKED 01.  NO DEFECTS, DISCOLORATION OR OTHER INDICATION OF OVERTEMP DAMAGE NOTED.  PERFORMED BORESCOPE OF NR 2 ENGINE HOT SECTION AND 1ST STAGE TURBINE BLADES.  NO DEFECTS, DISCOLORATION OR OTHER DEFECTS NOTED. COMPLIED WITH EA 7-7100-149350.
